MENU

You are here

Publications

Export 72 results:
Filters: First Letter Of Title is P  [Clear All Filters]
Book Chapter
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Arici F, D'Andrea F, Landi G. Pimsner Algebras and Circle Bundles. In: Alpay D, Cipriani F, Colombo F, Guido D, Sabadini I, Sauvageot J-L Noncommutative Analysis, Operator Theory and Applications. Noncommutative Analysis, Operator Theory and Applications. Cham: Springer International Publishing; 2016. pp. 1–25. Available from: https://doi.org/10.1007/978-3-319-29116-1_1
Agrachev AA, Zelenko I. Principal invariants of Jacobi curves. In: Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Nonlinear control in the Year 2000 / Alberto Isidori, Francoise Lamnabhi-Lagarrigue, Witold Respondek (eds.) - Springer : Berlin, 2001. - (Lecture notes in control and information sciences ; 258). - ISBN 1-85233-363-4 (v. 1). - p. 9-22. Springer; 2000. Available from: http://hdl.handle.net/1963/3825
Conference Paper
DeSimone A, Fedeli L, Turco A. A Phase Field Approach to Wetting and Contact Angle Hysteresis Phenomena. In: Hackl K IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. IUTAM Symposium on Variational Concepts with Applications to the Mechanics of Materials. Dordrecht: Springer Netherlands; 2010. pp. 51–63.
Mola A, Heltai L, DeSimone A, Berti M. Potential Model for Ship Hydrodynamics Simulations Directly Interfaced with CAD Data Structures. In: The 24th International Ocean and Polar Engineering Conference. Vol. 4. The 24th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2014. pp. 815–822.
Journal Article
Claeys T, Grava T. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg-de Vries equation in the small-dispersion limit. Comm. Pure Appl. Math. 63 (2010) 203-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3799
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Boscaggin A, Zanolin F. Pairs of nodal solutions for a class of nonlinear problems with one-sided growth conditions. Advanced Nonlinear Studies. 2013 ;13:13–53.
Boscaggin A, Feltrin G, Zanolin F. Pairs of positive periodic solutions of nonlinear ODEs with indefinite weight: a topological degree approach for the super-sublinear case. Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 449–474. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35262
Boscaggin A, Zanolin F. Pairs of positive periodic solutions of second order nonlinear equations with indefinite weight. Journal of Differential Equations [Internet]. 2012 ;252:2900 - 2921. Available from: http://www.sciencedirect.com/science/article/pii/S0022039611003895
Caldiroli P, Musina R. On Palais-Smale sequences for H-systems: some examples. Adv. Differential Equations 11 (2006) 931-960 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2157
Altafini C. Parameter differentiation and quantum state decomposition for time varying Schrödinger equations. Rep. Math. Phys. 52 (2003) 381-400 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3017
Zelenko I, Chengbo L. Parametrized curves in Lagrange Grassmannians. C. R. Math. 345 (2007) 647-652 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2560
Bertola M, Yang D. The partition function of the extended $r$-reduced Kadomtsev-Petviashvili hierarchy. J. Phys. A [Internet]. 2015 ;48:195205, 20. Available from: http://dx.doi.org/10.1088/1751-8113/48/19/195205
Bertola M, Marchal O. The partition function of the two-matrix model as an isomonodromic τ function. J. Math. Phys. [Internet]. 2009 ;50:013529, 17. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1063/1.3054865
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Braides A, Gelli MS, Sigalotti M. The passage from nonconvex discrete systems to variational problems in Sobolev spaces: the one-dimensional case. Proc. Steklov Inst. Math. 236 (2002) 395-414 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3130
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Fonda A, Sfecci A. Periodic bouncing solutions for nonlinear impact oscillators. Advanced Nonlinear Studies. 2013 ;13:179–189.
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.
Berti M, Biasco L, Valdinoci E. Periodic orbits close to elliptic tori and applications to the three-body problem. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004) 87-138 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2985
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonda A, Sfecci A. Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces. Differential Integral Equations [Internet]. 2012 ;25:993–1010. Available from: https://projecteuclid.org:443/euclid.die/1356012248
Baldi P, Berti M. Periodic solutions of nonlinear wave equations for asymptotically full measure sets of frequencies. Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni. 2006 ;17:257-277.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648

Pages

Sign in